Bulletin of the American Mathematical Society

On subharmonic functions

Maxwell Reade

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 49, Number 12 (1943), 894-897.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183505533

Mathematical Reviews number (MathSciNet)
MR0009254

Zentralblatt MATH identifier
0063.06443

Citation

Reade, Maxwell. On subharmonic functions. Bull. Amer. Math. Soc. 49 (1943), no. 12, 894--897. https://projecteuclid.org/euclid.bams/1183505533


Export citation